Stomach

HendrixHendrix Member Posts: 224
Happy New Year lovelies...my stomach has started acting up again, like when I was doing chemo...I finished chemo in mid September and my stomach started in the last couple of weeks. Is this normal? It’s hard to describe it, it’s not painful, feels like the lining of my stomach is burning. Taking Zantac doesn’t help...whereas when I was on chemo it would. And a little pain in my lower back, paranoid I know but can’t help but think it’s something like C..

Comments

  • DearBDearB Member Posts: 168
    Can you go to the drs @Hendrix I didn’t have chemo so I don’t know the feeling.  I hope all is okay.  
  • HendrixHendrix Member Posts: 224
    @DearB I’ve got an appointment with medical oncologist on the 9th
  • primekprimek Broken HillMember Posts: 4,425
    I'd see your GP. You could well have a stress ulcer.

    We all worry about symptoms being more than the most obvious issues. It does get better. But the best thing is to talk to someone about it, get checked then you can relax. 
  • HendrixHendrix Member Posts: 224
    @primek I will call my GP tomorrow...thank you 
  • SonyiaBSonyiaB Member Posts: 7
    I ceased chemo 4 mths ago..my stomach is a constant worry.. i take probiotics daily and i also take nexium.. slowly its improving but its always upset.. i just started drinking kombucha... i have tests and they have no reason.. so i blame the chemo ??? 
  • HendrixHendrix Member Posts: 224
    @SonyiaB I’ve taken probiotics but it gives me diarrhoea...I was going well with food taste buds back..just last 2 weeks anything I put in my mouth or empty stomach...just have this burning sensation, reflux...ugh!!
  • poodlejulespoodlejules Member Posts: 166
    Glad you're seeing your GP but I found that slippery elm ( a powder that turns into a gel and coats your digestive tract) helped me a lot during chemo, so much that I stopped my Nexium. Are you on Herceptin? I find that upsets my tummy a bit too.
    Good luck with it all x
  • HendrixHendrix Member Posts: 224
    @poodlejules I finished chemo mid September and finished radiation 2 weeks ago...I start hormone blockers I’m assuming on the 9th when I see oncologist but not sure which ones...problem with my stomach only started a couple of weeks ago.  I will make an appointment with GP but find his reluctant to check anything that might be related to my treatment and will tell me to wait and speak to my oncologist. 
  • sangeetamosangeetamo Member Posts: 7
    hi all 
    happy new year,
    recently got diagnosed with triple neg bc.same here with stomach, I still haven't started my treatment plan, waiting for my mets report- this week. Every pain and movement in my stomach is such worry and concern . and thinking bc is spreading all over inside me.
  • Brenda5Brenda5 Burrum Heads, QldMember Posts: 2,021
    I take ginger capsules and eat gingernut biscuits. I don't get the pain now but still get the odd hiccuppy burp business. I think its the Tamoxifen I am on. When I took antidepressants it was really bad and damaged my stomach. All my glands swelled on those and I had to go off them.
  • primekprimek Broken HillMember Posts: 4,425
    Honestly gastritis is very common to even people without cancer and chemo treatment. We do however take time to recover. I needed nexium twice a day to settle mine on chemo. I was one to have  gastritis well before treatment (especially when stressed or after tummy bugs)  but it only got worse. Your Dr could prescibe something and you still discuss with the oncologist. You likely will need some tests eventually. Zantac on its own doesn't provide long enough cover but can be useful as an add in on a proton pump inhibitor like nexium. 

    I'm awaiting a scope just to check on it. They weren't much interested but I requested since I now have dairy food issues. 

    This link gives an overview of gastritis.

    https://www.mayoclinic.org/diseases-conditions/gastritis/symptoms-causes/syc-20355807

  • primekprimek Broken HillMember Posts: 4,425
    PS...I could never have ginger with gastritis....ever...it burns. Ginger is good for nausea. 
  • HendrixHendrix Member Posts: 224
    @primek thank you great read...my doctor is on leave until end of the month :( I don’t like any of the other doctors.  I will leave it until next week when I see oncologist.
Sign In or Register to comment.